MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1517
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to olympus medical systems corp.(omsc) for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the field service engineer that during the maintenance the field service engineer found that the one of the tube of the subject device connected to the oer-4 was broken.The user had reprocessed the endoscopes with the broken subject device until that time.There was no patient injury associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation the exact cause of the reported phenomenon could not be conclusively determined.However, based upon the complaint information there was the possibility that the reported phenomenon was attributed to the excessive force applied to the device, or accumulation of stress in use, or aged deterioration, or a combination thereof.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11105197
Report Number8010047-2021-00798
Device Sequence Number714780
Product Code FEB
UDI-Device Identifier04953170234064
UDI-Public04953170234064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1517
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date01/03/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1